# SDR IXXA060074S

- Difficulty date: October 5, 2004
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND WEB CRACKED AT STATION -175 FORWARD BULKHEAD LOWER SECTION.  REMOVED FASTENERS AS NEEDED TO REMOVE DAMAGED WEB.  FABRICATED WEB, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, INSTALLED NEW WEB AND FASTENERS AT STATION -175 FORWARD BULKHEAD LOWER SECTION. IAW DC8 SRM 51-1-21, 51-1-4, 51-1-5, AND 51-1-8.
